# SDR N6WA2024090901

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10297
- Aircraft time: 32,720 hours, 23,865 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332232
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW POST BETWEEN FO'S WINDSHIELD AND SIDE WINDOW HAS A CRACK. INSTALLED NEW WINDOW POST BETWEEN FO'S WINDSHEILD AND SIDE WINDOW IAW CRJ SRM 51-52-21 AND BOMBARDIER DRAWING 60133007.
